Weitere Kapitel dieses Buchs durch Wischen aufrufen
The goal of this chapter is to apply the theories developed in the previous chapters to functional differential equations. In Section 7.1 retarded functional differential equations are rewritten as abstract Cauchy problems and the integrated semigroup theory is used to study the existence of integrated solutions and to establish a general Hopf bifurcation theorem. Section 7.2 deals with neutral functional differential equations. In Section 7.3, firstly it is shown that a delayed transport equation for cell growth and division has asynchronous exponential growth; secondly it is demonstrated that partial functional differential equations can also be set up as abstract Cauchy problems.
Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten
Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:
M. Adimy, Bifurcation de Hopf locale par des semi-groupes intégrés, C. R. Acad. Sci. Paris Série I 311 (1990), 423–428.
M. Adimy and O. Arino, Bifurcation de Hopf globale pour des équations à retard par des semi-groupes intégrés, C. R. Acad. Sci. Paris Série I 317 (1993), 767–772.
M. Adimy, K. Ezzinbi and J. Wu, Center manifold and stability in critical cases for some partial functional differential equations, Int. J. Evol. Equ. 2 (2007), 47–73.
O. Arino and E. Sánchez, A theory of linear delay differential equations in infinite dimensional spaces, in “Delay Differential Equations with Application”, O. Arino, M. Hbid and E. Ait Dads (eds.), NATO Science Series II: Mathematics, Physics and Chemistry 205, Springer, Berlin, 2006, pp. 287–348.
O. Diekmann, S. A. van Gils, S. M. Verduyn Lunel, and H.-O. Walther, Delay Equations. Functional-, Complex-, and Nonlinear Analysis, Springer-Verlag, New York, 1995.
A. Ducrot, Z. Liu and P. Magal, Projectors on the generalized eigenspaces for neutral functional differential equations in L p spaces, Can. J. Math. 62 (2010), 74–93.
K.-J. Engel and R. Nagel, One Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000. MATH
K. Ezzinbi and M. Adimy, The basic theory of abstract semilinear functional differential equations with non-dense domain, in “Delay Differential Equations and Applications”, O. Arino, M. L. Hbid and E. Ait Dads (eds.), NATO Science Series II: Mathematics, Physics and Chemistry, 205, Springer, Berlin, 2006, pp. 347–397.
T. Faria, Normal forms and Hopf bifurcation for partial differential equations with delays, Trans. Amer. Math. Soc. 352 (2000), 2217–2238.
T. Faria and L.T. Magalhães, Normal forms for retarded functional differential equations and applications to Bogdanov-Takens bifurcation, J. Differential Equations 122 (1995), 201–224.
J.K. Hale and J. Kato, Phase space for retarded equations with infinite delay. Funkcial Ekvac. 21 (1978), 11–41.
K. Hannsgen, J. Tyson and L. Watson, Steady-state distributions in probabilistic models of the cell division cycle, SIAM J. Appl. Math. 45 (1985), 523–540.
B. D. Hassard, N. D. Kazarinoff and Y.-H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, 1981. MATH
F. Kappel, Linear autonomous functional differential equations, in “Delay Differential Equations with Application”, O. Arino, M. Hbid and E. Ait Dads (eds.), NATO Science Series II: Mathematics, Physics and Chemistry 205, Springer, Berlin, 2006, pp. 41–134.
W. Krawcewicz, J. Wu and H. Xia, Global Hopf bifurcation theory for condensing fields and neutral equations with applications to lossless transmission problems, Can. Appl. Math. Quart. 1 (1993), 167–219.
P. Lima, Hopf bifurcations in equations with infinite delays, Ph.D. Thesis, Brown University, Providence, RI, 1977.
Z. Liu, P. Magal and S. Ruan, Center-unstable manifolds for non-densely defined Cauchy problems and applications to stability of Hopf bifurcation, Can. Appl. Math. Quart. 20 (2012), 135–178.
P. Magal, Compact attractors for time periodic age-structured population models, Electr. J. Differential Equations 2001 (2001), No. 65, 1–35.
R. H. Martin and H. L. Smith, Reaction-diffusion systems with time delays: Monotonicity, invariance, comparison and convergence, J. Reine Angew. Math. 413 (1991), 1–35.
Nguyen Van Minh and J. Wu, Invariant manifolds of partial functional differential equations, J. Differential Equations 198 (2004), 381–421.
S. Ruan, J. Wei and J. Wu, Bifurcation from a homoclinic orbit in partial functional differential equations, Discrete Contin. Dynam. Syst. 9 (2003), 1293–1322.
W. M. Ruess, Existence and stability of solutions to partial functional differential equations with delay, Adv. Differential Equations 4 (1999), 843–867.
W. M. Ruess, Linearized stability for nonlinear evolution equations, J. Evol. Equ. 3 (2003), 361–373.
H. R. Thieme, Semiflows generated by Lipschitz perturbations of non-densely defined operators, Differential Integral Equations 3 (1990), 1035–1066.
C. C. Travis and G. F. Webb, Existence, stability, and compactness in the α-norm for partial functional differential equations, Trans. Amer. Math. Soc. 240 (1978), 129–143.
S. M. Verduyn Lunel, Spectral theory for delay equations, in “Systems, Approximation, Singular Integral Operators, and Related Topics”, A. A. Borichev and N. K. Nikolski (eds.), Operator Theory: Advances and Applications 129, Birkhäuser, Basel, 2001, pp. 465–508.
G. F. Webb, Functional differential equations and nonlinear semigroups in L p-spaces, J. Differential Equations 92 (1976), 71–89.
G. F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics, Marcel Dekker, New York, 1985. MATH
M. Weedermann, Normal forms for neutral functional differential equations, in “Topics in Functional Differential and Difference Equations”, Fields Inst. Commun. 29, Amer. Math. Soc., Providence, RI, 2001, pp. 361–368.
M. Weedermann, Hopf bifurcation calculations for scalar delay differential equations, Nonlinearity 19 (2006), 2091–2102.
J. Wei and S. Ruan, Stability and global Hopf bifurcation for neutral differential equations, Acta Math. Sinica 45 (2002), 93–104 (in Chinese).
K. Yoshida, The Hopf bifurcation and its stability for semilinear diffusion equations with time delay arising in ecology, Horoshima Math. J. 12 (1982), 321–348.
- Functional Differential Equations
- Chapter 7
Neuer Inhalt/© ITandMEDIA